A note on the exact travelling wave solution to the KdV-Burgers equation
MetadataShow full item record
CitationDemiray, H. (2003). A note on the exact travelling wave solution to the KdV–Burgers equation. Wave Motion, 38(4), 367-369. doi:10.1016/S0165-2125(03)00067-2
In the present note, by use of the hyperbolic tangent method, a progressive wave solution to the Korteweg-de Vries-Burgers (KdVB) equation is presented. The solution we introduced here is less restrictive and comprises some solutions existing in the current literature (see [Wave Motion 11 (1989) 559; Wave Motion 14 (1991) 369]).